# SDR SWAA2023120527072

- Difficulty date: December 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 46,782 hours, 28,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW #6 R/H AISLE EMERGENCY LIGHTS IS OUT<[01] R&R R/H ROW #6 AISLE EMERGENCY LIGHT IAW AMM 33-51-03. OPS CHECK GOOD.
